Does Lexapro Make You Tired All The Time
Feeling a Bit Groggy on Lexapro? Let's Chat! So, you've started taking Lexapro, huh? That's cool, you're taking care of your mental health, and that's something to be proud o...
Feeling a Bit Groggy on Lexapro? Let's Chat!
So, you've started taking Lexapro, huh? That's cool, you're taking care of your mental health, and that's something to be proud of. But hey, you might be wondering, "Why am I feeling so tired all the time?" Let's dive into this together, yeah?
First Things First: What's Lexapro?
Lexapro, or its fancy scientific name escitalopram, is a type of antidepressant called a selective serotonin reuptake inhibitor (SSRI). In simple terms, it helps your brain balance its chemicals, which can make you feel better if you're dealing with depression or anxiety.
But here's the thing, sometimes when our brain is busy rebalancing, it can throw off our body's rhythm a bit. And that's where this whole 'feeling tired' thing comes in.
Must Read
Why the Sudden Sleepiness?
Lexapro can mess with your body's natural sleep-wake cycle, or circadian rhythm. Imagine it's like a tiny, internal alarm clock that tells your body when it's time to wake up and when it's time to sleep. Sometimes, Lexapro can make this clock a bit wonky, and you might feel tired at the wrong times.
It's also like Lexapro is giving your brain a big, warm hug. It slows down some of the signals between your brain cells, which can make you feel more relaxed and calm. But sometimes, it can make you feel a bit too relaxed, you know?
But Hey, Everyone's Different!
Here's the thing, everyone's body reacts differently to meds. Some people might feel super sleepy on Lexapro, while others might not feel a thing. It's like going to a buffet - some people load up their plates, while others just have a little bit of everything.
Lexapro: Uses, dosage, limitations, risks, and side effects
And remember, feeling tired at first is pretty normal when starting a new medication. It's like your body's way of saying, "Hey, I'm getting used to this new thing!"
So, What Can You Do?
If you're feeling super tired all the time, it's a good idea to chat with your doc. They might adjust your dose, or switch you to a different med that doesn't make you feel so sleepy.
In the meantime, try to stick to a regular sleep schedule. It's like training your internal alarm clock to wake up and go to sleep at the same times every day. And hey, if you need a little extra help, a warm cup of chamomile tea or a relaxing bedtime story can't hurt, right?
Why does Lexapro Make me Tired?
Patience, Grasshopper!
Remember, it can take a few weeks for Lexapro to really kick in and start working its magic. So, give it some time, and try not to worry too much about feeling tired. It's totally normal, and it's your body's way of adjusting to the new med.
And hey, if you're still feeling super sleepy after a few weeks, don't hesitate to reach out to your doc. They're there to help, and they want to make sure you're feeling your best.
So, there you have it, folks! Feeling tired on Lexapro can be a bummer, but it's usually nothing to worry about. Just give your body some time to adjust, and remember to take care of yourself. You're doing great!